# SDR SIMA20130207009

- Difficulty date: February 7, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 23,929 hours, 20,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14002469403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE CENTER HAT BEAM IN LAVATORY HAS CORROSION AROUND NUT PLATE HOLES AT PREVIOUSLY REPAIRED AREAS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED CENTER HAT BEAM IAW EO EM-53 MR-2080.  THE AIRCRAFT WAS RETURNED TO SERVICE.
